Processing math: 100%
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1969, Volume 6, Issue 1, Pages 47–54 (Mi mzm6896)  

This article is cited in 6 scientific papers (total in 6 papers)

On the best approximation in the metric of L to certain classes of functions by Haar-system polynomials

N. P. Khoroshko

Dnepropetrovsk State University
Full-text PDF (403 kB) Citations (6)
Abstract: Let Hω, HLω be classes of functions f(x) whose modulus of continuity ω(f;t) and, respectively, integral modulus of continuity ω(f;t)L do not exceed a given modulus of continuity \omega(t),whileH_Visa classoffunctionsf(x)whosevariation\mathop V\limits_0^1ffdoesnotexceeda givennumberV>0.BoundsareobtainedfortheupperlimitofthebestapproximationsinthemetricofLbyHaarsystempolynomialsontheclassesjustintroduced(ontheclassH_\omega^Lonlywhen\omega(t)=Kt).TheseboundsareexactforclassH_Vand,incase\omega(t)isconvex,alsofortheclassesH_\omegaandH\omega^L$.
Received: 05.08.1968
English version:
Mathematical Notes, 1969, Volume 6, Issue 1, Pages 487–491
DOI: https://doi.org/10.1007/BF01450251
Bibliographic databases:
UDC: 517.5
Language: Russian
Citation: N. P. Khoroshko, “On the best approximation in the metric of L to certain classes of functions by Haar-system polynomials”, Mat. Zametki, 6:1 (1969), 47–54; Math. Notes, 6:1 (1969), 487–491
Citation in format AMSBIB
\Bibitem{Kho69}
\by N.~P.~Khoroshko
\paper On the best approximation in the metric of $L$ to certain classes of functions by Haar-system polynomials
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 1
\pages 47--54
\mathnet{http://mi.mathnet.ru/mzm6896}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=249895}
\zmath{https://zbmath.org/?q=an:0188.14002|0179.37201}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 1
\pages 487--491
\crossref{https://doi.org/10.1007/BF01450251}
Linking options:
  • https://www.mathnet.ru/eng/mzm6896
  • https://www.mathnet.ru/eng/mzm/v6/i1/p47
  • This publication is cited in the following 6 articles:
    1. Tetiana Kramarenko, Volodymyr Korolskyi, Dmytro Bobyliev, “Mathematical education at Kryvyi Rih State Pedagogical University: history, achievements, and future prospects”, UESIT, 10:4 (2022), 41  crossref
    2. Alexander N. Shchitov, “On Approximation of the Continuous Functions of Two Variables by the Fourier-Haar "Angle"”, IJARM, 5 (2016), 23  crossref
    3. Alexander N. Shchitov, “The Exact Estimates of Fourier-Haar Coefficients of Functions of Bounded Variation”, IJARM, 4 (2016), 14  crossref
    4. Alexander N. Shchitov, “Best One-Sided Approximation of Some Classes of Functions of Several Variables by Haar Polynomials”, IJARM, 6 (2016), 42  crossref
    5. S. B. Vakarchuk, A. N. Shchitov, “Estimates for the error of approximation of functions in $L_p^1$ by polynomials and partial sums of series in the Haar and Faber–Schauder systems”, Izv. Math., 79:2 (2015), 257–287  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. S. B. Vakarchuk, A. N. Shchitov, “Estimates for the error of approximation of classes of differentiable functions by Faber–Schauder partial sums”, Sb. Math., 197:3 (2006), 303–314  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:259
    Full-text PDF :107
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025